MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW TUBE SET W/REDEUCE TUBING
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint not confirmed.Visual evaluation showed no damaged to the returned device.During device functioning, device was connected to a known good ar-6480 pump to be tested and evaluated under normal use conditions.When connected, device worked as intended.
 
Event or Problem Description
It was reported that during a knee surgery the pump speed increases uncontrollably.The customer has reported that the issue could be solved with the third tubing set and finished the surgery successfully.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.Update 04-feb-2021 dw it was further reported that the patient was already in the surgery room but the related pump was not used on the patient.

Brand Name
DW OUTFLOW TUBE SET W/REDEUCE TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18653230
Report Number1220246-2024-00807
Device Sequence Number18193023
Product Code HRX
UDI-Device Identifier00888867118089
UDI-Public00888867118089
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW TUBE SET W/REDEUCE TUBING
Device Catalogue NumberAR-6435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown